| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Unintended Ejection (1234)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A surgeon reported that during an intraocular lens (iol) implant procedure, the delivery system did not stop after the surgeon initially injected the iol forward.The plunger kept moving forward with the plunger tip having not pressure.The lens was still implanted.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).